Due to exchange rate volatility, our team may contact you for top-up if prices change.
ALKA SELTZER + SEVERE COLD NIGHT *6 TABLETS 61012

Bayer Bayer

ALKA SELTZER + SEVERE COLD NIGHT *6 TABLETS

Active Ingredient: Aspirin, Dextromethorphan hydrobromide, Doxylamine succinate, Phenylephrine bitartrate
Presentation: Tablet
Strength: Aspirin 325 mg (NSAID), Dextromethorphan hydrobromide 10 mg, Doxylamine succinate 6.25 mg, Phenylephrine bitartrate 7.8 mg
Pack Size: 6 tablets

₦8,893.50

SKU:
  megacare-pharmacy-6624
quantity

ALKA SELTZER + Severe Cold Night *6 tablets is a fizzy and fast-acting remedy designed specifically for nighttime use. It offers quick relief from various symptoms associated with a severe cold, such as nasal congestion, sinus pressure and congestion, sneezing, runny nose, cough, headache, fever, sore throat, body aches, pains, and other common cold symptoms.

5.00

0 Reviews

0

Valid Purchases

  • 5 Star
    0
  • 4 Star
    0
  • 3 Star
    0
  • 2 Star
    0
  • 1 Star
    0

You need to login to review this product.

Customers Also Bought These

EXIPLON EXPECTORANT COUGH SYRUP 100ML
₦660.00
EXIPLON COUGH SYRUP FOR CHILDREN 100ml
₦660.00
EQUATE DAYTIME COLD&FLU 355ML
₦9,075.00
EMZOR CHLORPHENIRAMINE SYRUP 60ML
₦825.00
EMZOLYN EXPECTORANT SYRUP 100ML
₦825.00
EMZOLYN COUGH (CHILD) SYRUP 100ML
₦825.00
DR MONROE’ 8HR FEVER-COLD MIXTURE 200ML
₦1,551.00
D-KOFF COUGH EXPECTORANT 100ML
₦1,237.50
DIVINE CHEST/LUNGS *20TABLETS
₦660.00
ALKA SELTZER + SEVERE COLD NIGHT *6 TABLETS
ALKA SELTZER + SEVERE COLD NIGHT *6 TABLETS
₦ 8,893.50